# SDR QR9R2024091700001

- Difficulty date: September 17, 2024
- Submitted: September 17, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720749249
- Aircraft time: 4,104 hours
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 2615001230460
- Part serial: 17799
- Condition: Warning Light
- Location: Zone 200
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AHRS1 WARNING REPLACED PFD AND ND, MAINTENANCE RESET PERFORMED. HOVERED OUT TO DO POWER CHECK AND AHRS1 CAME UP AGAIN. REMOVED AND REPLACED AHRU; MOC SUCCESSFULLY COMPLETED.
